What would you like to do?
Depo Provera will cause most women to stop having periods if on it for an extended period of time. After discontinuing it, many women will take some time before they resume ovulation and/or menstruation. Freuently it may take 6-12 months before things return to normal. I am not aware of any relationship to ovarian cysts and Depo Provera. As you begin to ovulate, small cysts will develop on your ovaries, these are called follicles which will rupture when they reach approx. 2cm. in diameter and release the egg. 99% of cysts less than 5 cm. in diameter in women under 30 are benign and will resolve without treatment in one cycle, if they are larger than 5 cm. or do not resolve then they need further evaluation.
14 people found this useful
Was this answer useful?
Thanks for the feedback!
If you mean what are some similarities in side affects of the depo and being pregnant some of them are: breast tenderness, no periods or less bleeding, weight gain or loss, na…usea, and other things less common. Its different in every woman but usually the same symptoms when your not on any contraceptive medication. If you suspect pregnancy see your doctor. Its unlikely to become pregnant while on DEPO. If you think you're pregnant, take a pregnancy test. The symptoms would be the same symptoms as any woman gets when she's pregnant.
If you have been off the Depo shot for about seven months and have pregnancy symptoms could you be pregnant even if the home test is negative?
Answer All tests done by humans can relate false-positive results, also the mind can play tricks on you, if you think you are pregnant you can start having …symptoms, the only way to know for sure, is to have a blood test. See your doctor or go to a free clinic.
You were due for a Depo-Provera shot a month a ago Over the last two weeks you have been experiencing pregnancy symptoms you have not had unprotected sex during this time Could you be pregnant?
Answer http://www.coolnurse.com/birthcontrol.htm http://www.crisispregnancy.com/birth-mother/pregnancy-questions.html htt…p://www.epigee.org/guide/medfaq.html
You have been on depo for two years you have had irregular periods but just spotting now you are bleeding heavy and have symptoms of pregnancy could you be pregnant?
Answer If you suspect you are pregnant and you are bleeding heavily you should go to the ER ASAP.
I had a child and decided to go back on depo. I had my first period after the first shot. It lasted about one month long. Having some pregnancy symptoms. can I be pregnant?
Answer probably not, just not used to the surge of hormones being on the shot again... when in doubt a urine test is ten dollars. joymaker rn
Could you be pregnant if you're on the depo shot but you're about due for another one and you've been having all the pregnancy symptoms?
Answer absolutely! anything is possible. Abstinence is the only thing that is 100%. You need to call your doctor immediately before you get the next shot and hav…e them do a pregnancy test.
You were on the shot for two year then you got off the depo shot 5 months ago you had ovulated at the end of June Now im having pregnancy symptoms and you even threw up today Could I be preg?
Yes. Very, very likely. Take a pregnancy test first thing in the morning.
You just took the depo shot 1 month ago and now you are having pregnancy symptoms can you be pregnant?
Answer Its possible, but to be sure see your doctor
No. depo does not cause an abortion\n. \nif you need an abortion, go to an abortion provider ASAP. you can get a "pill abortion" NOT to be confused with Emergency Contracepti…on\n. \nA pill abortion is RU486 and a doctor has to prescribe it and do an ultrasound to check that you are pregnant.\n. \nEmergency Contraception is over the counter for 18 and above and if you are pregnant and you take it, NOTHING happens.\n. \nhere is a good resource\n. \nThe NAF Hotline is available to answer any questions you may have about abortion, unintended pregnancy, or related issues. The Hotline is free, completely anonymous, and offers services to everyone, regardless of their individual situation.\n. \nCall toll-free 1-800-772-9100\nWeekdays: 8:00 A.M.-9:00 P.M. Eastern time\nSaturdays: 9:00 A.M.-5:00 P.M.\n. \nhttp://www.prochoice.org/pregnant/hotline/index.html\n. \nBeware of crisis pregnancy or "pregnancy centers" they have learned to drop the crisis part... they are anti-abortion places that will scare/guilt you out of an informed choice.\n. \nCertainly, you have the choices of: keeping it, ending the pregnancy, and giving it up for adoption. Lots of rich people would love to have a kid. and you can dictate the terms - meaning you can be involved or not.
How do know if its symptoms of pregnancy im having or if its a symptom of stopping the Depo-Provera?
Take a pregnancy test. If it's positive, the symptoms are due topregnancy. If not, you're not pregnant.
About a month ago I stopped taking the depo shot Just recently I started having pregnancy symptoms I have had sex Could this be because of the change of hormones since I have discontinued the shot?
That is a possibility. Both menstruation and pregnancy are regulated by hormones, and especially since you are still recovering from using the shot. But since you are ha…ving sex, there is always a possibility of being pregnant, if you suspect that you are pregnant you might want to take a test to see.
Probably just gas. If your were pregnant you would feel a babys movement around 18 to 20 week.
You took clomid for 5 day on July 24 2009 and you were having pregnancy symptoms but now its around the time that you normally come on your period and you are cramping could you still be pregnant?
Maybe. I took that stuff in the 80's and the cramping happened with me too, but I never got pregnant. How long have you been taking it? I found out after going on it that it s…tays in your body up to six months after your are off and they have found connections to cancer with it. That has me worried now that I am nearly 60.
You have had the depo shot for 4 shots so about 8 months now you have every symptom you would have while pregnant but a neg pregnancy test what could this mean?
It means the DP shot is working. Like all hormonal BC -the side effectives to the DP are similar to pregnancy, nausea, breast tenderness, weight gain.
Could you have gotten pregnant before or between shot and now feeling what you believe are pregnancy symptoms?
yes i have two children and i know first hand that you can get pregnant while on the shot. i would get a test just to make sure
The Depo shot may cause pregnancy symptoms. These are generally involving a loss of period or reduced period, however a pregnancy test should be taken if pregnancy is susp…ected.
The Depo anti pregnancy shot may cause several pregnancy symptoms. One of these is a lightened or completely removed menstrual cycle, this is because Depo tricks the body …into believing it's already pregnant. A pregnancy test should be done to make sure, however.